# SDR QXEA200600291

- Difficulty date: January 14, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEFT MAIN LANDING GEAR SIDE STAY INBOARD END HAS .018 END PLAY.  REPAIRED IAW HORIZON AIR EA R-32-220A AND REO 670-32-11-189.
